{
  "source_id": "10.15388/lmj.1967.19941",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1967,
  "volume": "7",
  "issue": "1",
  "pages": "157–165",
  "first_page": 157,
  "last_page": 165,
  "title": "Решение системы уравнений эллиптического типа",
  "title_en": null,
  "authors": [
    "V. Šileris"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0181.37802); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1967.19941",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19941",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19941/19072",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: V. Šileris, “Решение системы уравнений эллиптического типа”, Lithuanian Mathematical Journal, 1967, vol. 7 no. 1, pp. 157–165, https://doi.org/10.15388/lmj.1967.19941. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 10,
  "scan_bytes": 212558,
  "scan_sha256": "25ba4561115afbcde1e26913ac2e1eac587ca9ea54aed0666f7746d245f42fb7",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1967.19941",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
